RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2012, Volume 24, Issue 2, Pages 123–148 (Mi dm1189)  

This article is cited in 4 scientific papers (total in 4 papers)

The asymptotic behaviour of derivatives of the renewal function for distributions with infinite first moment and regularly varying tails of index $\beta\in(1/2,1]$

V. A. Topchii


DOI: https://doi.org/10.4213/dm1189

Full text: PDF file (226 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2012, 22:3, 315–344

Bibliographic databases:

UDC: 519.2
Received: 29.09.2011
Revised: 25.05.2012

Citation: V. A. Topchii, “The asymptotic behaviour of derivatives of the renewal function for distributions with infinite first moment and regularly varying tails of index $\beta\in(1/2,1]$”, Diskr. Mat., 24:2 (2012), 123–148; Discrete Math. Appl., 22:3 (2012), 315–344

Citation in format AMSBIB
\Bibitem{Top12}
\by V.~A.~Topchii
\paper The asymptotic behaviour of derivatives of the renewal function for distributions with infinite first moment and regularly varying tails of index $\beta\in(1/2,1]$
\jour Diskr. Mat.
\yr 2012
\vol 24
\issue 2
\pages 123--148
\mathnet{http://mi.mathnet.ru/dm1189}
\crossref{https://doi.org/10.4213/dm1189}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3051761}
\elib{http://elibrary.ru/item.asp?id=20730430}
\transl
\jour Discrete Math. Appl.
\yr 2012
\vol 22
\issue 3
\pages 315--344
\crossref{https://doi.org/10.1515/dma-2012-021}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84870872678}


Linking options:
  • http://mi.mathnet.ru/eng/dm1189
  • https://doi.org/10.4213/dm1189
  • http://mi.mathnet.ru/eng/dm/v24/i2/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Vatutin, V. A. Topchii, “Critical Bellman–Harris branching processes with long-living particles”, Proc. Steklov Inst. Math., 282 (2013), 243–272  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. Valentin A. Topchiy, “Two-dimensional renewal theorems with weak moment conditions and critical Bellman – Harris branching processes”, Discrete Math. Appl., 26:1 (2016), 51–69  mathnet  crossref  crossref  mathscinet  isi  elib
    3. Alexander K.S., Berger Q., “Local asymptotics for the first intersection of two independent renewals”, Electron. J. Probab., 21 (2016), 68  crossref  mathscinet  zmath  isi  scopus
    4. V. A. Topchiǐ, “On renewal matrices connected with branching processes with tails of distributions of different orders”, Siberian Adv. Math., 28:2 (2018), 115–153  mathnet  crossref  crossref  elib
  • Дискретная математика
    Number of views:
    This page:278
    Full text:59
    References:55
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019